# SDR DALA14006073770

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R2 DOOR CUTOUT LOWER SILL CREASE BEAM INNER ANGLE CORRODED ON UPPER SURFACE.  MAINTENANCE REPLACED CREASE BEAM IAW SRM 51-40-02, PG1-9,33 FIG.8, PARA 4,7 AND DWG 147A8540, REV B.
